# SDR 2007UALA04203

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056904
- Condition: Unserviceable
- Location: Slide
- Component: Slide
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  REPLACED O-RING
